Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 10:40 PM EST for Cobb County, Paulding County, Georgia. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2024, 10:40 PM EST (03:40 UTC)
- Expired
- Jan 10, 2024, 2:21 PM EST
- In force
- 16 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cobb County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek at Brownsville Road near Powder Springs (PDSG1). The gauge peaked at 13.83 ft at Jan 10, 2024, 5:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
575
WGUS42 KFFC 100340
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1040 PM EST Tue Jan 9 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Sweetwater Creek at Brownsville at Powder Springs affecting Cobb
and Paulding Counties.
Sweetwater Creek near Austell affecting Cobb and Douglas Counties.
For the Sweetwater Creek...including Powder Springs, Powder Springs,
Austell, Powder Springs, Austell, Austell, Sweetwater Creek below
Austell...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued Wednesday morning at 1045 AM EST.
&&
GAC067-223-101545-
/O.NEW.KFFC.FL.W.0047.240110T0340Z-000000T0000Z/
/PDSG1.1.ER.240110T0230Z.240110T0245Z.000000T0000Z.NO/
1040 PM EST Tue Jan 9 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Sweetwater Creek at Brownsville at Powder Springs.
* WHEN...From this evening until further notice.
* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding will
occur in the woodlands...fields and pastures of the natural flood
plain upstream and downstream from the gage at Brownsville Road.
* ADDITIONAL DETAILS...
- At 9:45 PM EST Tuesday the stage was 13.1 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 13 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$
GAC067-097-101545-
/O.NEW.KFFC.FL.W.0048.240110T0700Z-240112T0832Z/
/AUSG1.1.ER.240110T0700Z.240111T0600Z.240112T0231Z.NO/
1040 PM EST Tue Jan 9 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Sweetwater Creek near Austell.
* WHEN...From late tonight to early Friday morning.
* IMPACTS...At 13 feet, Moderate flooding begins. Significant
flooding occurs in the woodlands and fields upstream and
downstream from the gage near the Interstate 20 bridge. Portions
of a paintball playing field just downstream of the bridge and
athletic fields in the Woodrow Wilson Park on Mount Vernon Road
are flooded with 2 to 3 feet of water. Water begins to flood a few
mobile homes on Brook Forest Road and homes on Wren Circle in
Douglas County. Portions of Sunlight Drive in Cobb County will be
flooded.
* ADDITIONAL DETAILS...
- At 10:15 PM EST Tuesday the stage was 9.3 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 12.9 feet early
Thursday morning. It will then fall below flood stage late
Thursday evening.
- Flood stage is 10 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$3 follow-up statements
034
WGUS82 KFFC 101123
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
623 AM EST Wed Jan 10 2024
...The Flood Warning continues for the following rivers in Georgia...
Sweetwater Creek near Austell affecting Douglas and Cobb Counties.
Sweetwater Creek at Brownsville at Powder Springs affecting
Paulding and Cobb Counties.
For the Sweetwater Creek...including Powder Springs, Powder Springs,
Austell, Powder Springs, Austell, Austell, Sweetwater Creek below
Austell...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued at 300 PM EST.this evening at 630
PM EST.
&&
GAC067-097-102330-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-240112T0831Z/
/AUSG1.1.ER.240110T0715Z.240111T0600Z.240112T0231Z.NO/
623 AM EST Wed Jan 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Sweetwater Creek near Austell.
* WHEN...Until early Friday morning.
* IMPACTS...At 13.0 feet, Moderate flooding begins. Significant
flooding occurs in the woodlands and fields upstream and
downstream from the gage near the Interstate 20 bridge. Portions
of a paintball playing field just downstream of the bridge and
athletic fields in the Woodrow Wilson Park on Mount Vernon Road
are flooded with 2 to 3 feet of water. Water begins to flood a few
mobile homes on Brook Forest Road and homes on Wren Circle in
Douglas County. Portions of Sunlight Drive in Cobb County will be
flooded.
* ADDITIONAL DETAILS...
- At 6:15 AM EST Wednesday the stage was 10.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM EST Wednesday was 10.8 feet.
- Forecast...The river is expected to rise to a crest of 12.9
feet just after midnight tonight. It will then fall below
flood stage late tomorrow evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
12.8 feet on 05/01/1963.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC067-223-102330-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.240110T0230Z.240110T1045Z.000000T0000Z.NO/
623 AM EST Wed Jan 10 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Sweetwater Creek at Brownsville at Powder Springs.
* WHEN...Until further notice.
* IMPACTS...At 13.0 feet, Flood stage is reached. Minor flooding
will occur in the woodlands...fields and pastures of the natural
flood plain upstream and downstream from the gage at Brownsville
Road.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Wednesday the stage was 13.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Wednesday was 13.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of
13.7 feet on 12/31/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$
SEC108
WGUS82 KFFC 101704
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1204 PM EST Wed Jan 10 2024
...The Flood Warning continues for the following rivers in Georgia...
Sweetwater Creek at Brownsville at Powder Springs affecting Cobb
and Paulding Counties.
For the Sweetwater Creek...including Powder Springs, Powder Springs,
Powder Springs, Austell, Austell, Austell, Sweetwater Creek below
Austell...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at 1215 AM EST.
&&
GAC067-223-110515-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.240110T0230Z.240110T1045Z.000000T0000Z.NO/
1204 PM EST Wed Jan 10 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Sweetwater Creek at Brownsville at Powder Springs.
* WHEN...Until further notice.
* IMPACTS...At 13.0 feet, Flood stage is reached. Minor flooding
will occur in the woodlands...fields and pastures of the natural
flood plain upstream and downstream from the gage at Brownsville
Road.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Wednesday the stage was 13.3 feet and
falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:45 AM EST Wednesday was 13.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 02/07/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$179
WGUS82 KFFC 101921
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
221 PM EST Wed Jan 10 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Sweetwater Creek at Brownsville at Powder Springs affecting Cobb
and Paulding Counties.
GAC067-223-102030-
/O.CAN.KFFC.FL.W.0047.000000T0000Z-240110T1921Z/
/PDSG1.1.ER.240110T0230Z.240110T1045Z.240110T1826Z.NO/
221 PM EST Wed Jan 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Sweetwater Creek at Brownsville at Powder Springs.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Wednesday the stage was 12.9 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 9:52 PM EST, 48 minutes earlier.
Area forecast discussion, Jan 9, 9:52 PM EST, 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 952 PM EST Tue Jan 9 2024 ...Evening Update... .UPDATE... Issued at 943 PM EST Tue Jan 9 2024 Forecast remains on track for this evening. Despite briefly slackening after sunset, gusty winds have picked back up over the past hour or two. A Wind Advisory remains in effect for areas south and east of I-85 until 1 AM EST, with gusts to 35 mph possible. Periods of a light rain/snow mix, a light rain/sleet mix, or light snow showers are possible until very early Wednesday morning for areas north of a line extending from Polk to Banks counties. Accumulation will be minimal to negligible -- a dusting to perhaps an inch for highest elevations -- with minimal to no travel impacts expected. 96 && .SHORT TERM... (This afternoon through Wednesday) Issued at 249 PM EST Tue Jan 9 2024 Now that all the severe weather has exited the area, things should overall be calmer through the short term period. A swath of showers extending from Wilkes Count to Wilcox county is moving southeastward across the area which will ultimately move completely out of the CWA in the next couple of hours. Behind this swath of showers is elevated showers across the area using up leftover moisture and energy behind the line. Generally this is not reaching the ground but a couple of areas may see very light precip. Precip estimates over the past 24hrs has shown widespread ares of 2-3" with many areas at 3-4" and some areas from 4-5+" especially just south of I- 85. This has ultimately led to flash flood warnings in these areas and then many river flood warnings especially in the metro. Looking at tonight into tomorrow morning, things could get a tad interesting when it comes to winter weather. With how powerful the low pressure system is, as it sweeps northward into the northeast today, leftover energy will result in wrap around precip in the form of snow showers over much of north GA mainly north of the metro. Accumulations are expected to be from 0.5-1" in elevations mostly >1500 ft. Currently have an SPS out for this so check that for any further details you may want/need. Looking at winds, we have allowed the High Wind Warning to expire and have replaced it with a wind advisory until 00z (7pm) tonight. We have two wind advisories in place. The first one encompasses north GA and central GA from the Athens area southwest to just north of Columbus. This advisory will likely be allowed to expire at 00z (7pm). The second wind advisor is for the remainder of central GA to southeast central GA, which will expire at 06z (1am). This will also likely be allowed to expire at that time. Ultimately when looking at the 925mb winds, they are still in the 40-50kt range which as has been seen through today will continue to mix down with gusts from 30- 40kts across the area. The first advisory is where the winds will taper off first as the jet moves eastward and ultimately out of the second advisory area by 06z tonight. For tomorrow, still expecting cloudy skies for much of the day before clearing begins tomorrow night which will ultimately lead to some clear skies before the next system (Friday) that is talked about in the long term period. Temps today have already reached their max across much of the area and are expected to continue to drop into the low to mid 30s across the area with upper 20s in the northeast. Tomorrow, only expecting temps to top out in the 45-55 degree range before dipping down into the low to mid 30s again tomorrow night. Hernandez && .LONG TERM... (Thursday morning through next Monday) Issued at 249 PM EST Tue Jan 9 2024 Very little change to the long term forecast. Friday continues to have potential for strong to severe weather. Ensembles for the beginning of the week have quite a bit of spread on timing and potential for winter weather, so PoPs remain a bit spread out. Best chances for seeing a snowflake fly remains across north Georgia. See previous discussion below. Lusk (Wednesday night through Monday) Issued at 445 AM EST Tue Jan 9 2024 Key Messages: - Another storm system will bring showers and thunderstorms to the area late Thursday night and Friday. Some thunderstorms may be strong. Colder and drier air will continue to filter into the area Wednesday night on the heels of the departing cold front and upper trough. Most locations will drop to near or just below freezing Wednesday night, with mid 20s across portions of the NE mountains. Warmer temperatures are forecast for Thursday, with most locations reaching into the mid to upper 50s and even some lower 60s across the S. Another storm system will approach the area Thursday night, bringing a chance of showers and thunderstorms. This system will lift NE on Friday as a negatively tilted trough, reaching the Great Lakes by Friday night. A 996 mb surface low is progged to be near Little Rock by Friday morning. A large area of isentropic lift is forecast to precede the low, with increasing MUCAPE and wind shear across most of the forecast area. There will be another threat of severe weather with this system during the day Friday, and the threat area looks to be farther to the N than with today's system. GFS MUCAPE values are forecast to reach near 1000 J/kg as effective shear increases to over 40 knots in the Atlanta metro area. This will coincide maximum daytime heating in the early afternoon, with surface temperatures reaching over 60 degrees and dew points reaching the lower to mid 50s. The wedge/CAD is forecast to hang into NE GA during this time period, but present indications are that it will be NE of the Atlanta metro area. Storm total rainfall amounts with this system are forecast to range from around a quarter inch S of Columbus to close to an inch across N GA. Residents should continue to monitor the latest forecast regarding this storm system. A bit of snow will linger over the N mountains Friday night, but dry weather is forecast to return on Saturday. Temperatures will be rather cold over the weekend, with the potential of even colder weather early next week. A weak southern stream storm system may move along the Gulf Coast on Monday, bringing light rain amounts and the chance for frozen precipitation across N GA. NBM low temperatures Tuesday morning appeared to be too cold. Even though this was at the tail end of the forecast period, opted to blend 2 parts operational NBM with 1 part NBM 90th percentile to bump low temperatures up closer to MEX MOS guidance. SEC && .AVIATION... (00Z TAFS) Issued at 635 PM EST Tue Jan 9 2024 Primarily VFR conds areawide will give way to MVFR cigs by 06-07Z, lingering thru a majority of the pd. A passing -SHRA is psbl thru 06Z at northern sites, but potential currently too low for TAF mention. Winds initially decreasing in speed after sunset will see ocnl gusts to 25-30kts return between 03-07Z, before gradually dropping once again to 10-13kts by 14-15Z. Direction to remain out of the W/SW thru the pd. //ATL Confidence...00Z Update... Medium confidence all elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 33 48 31 57 / 10 0 0 0 Atlanta 33 48 35 57 / 20 0 0 0 Blairsville 27 43 26 52 / 50 0 0 0 Cartersville 31 47 31 56 / 20 0 0 0 Columbus 34 51 34 60 / 0 0 0 0 Gainesville 33 45 32 55 / 20 0 0 0 Macon 35 52 32 60 / 10 0 0 0 Rome 32 48 31 57 / 20 0 0 0 Peachtree City 32 48 31 59 / 10 0 0 0 Vidalia 38 53 36 60 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027- 035>039-046>051-056>062-068>076-080>086-092>098-104>113. && SHORT TERM...Hernandez LONG TERM....Lusk AVIATION...96
Hazardous weather outlook, Jan 9, 10:03 PM EST, 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1003 PM EST Tue Jan 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1003 PM EST Tue Jan 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Wind Advisory remains in effect for a majority of central Georgia through 1 AM EST. Gusts to 35 mph are possible. Rain showers will transition to very light snow showers in the north Georgia mountains tonight before coming to an end by early Wednesday morning. Very light accumulations of up to 0.5 inches are possible above 1500 feet in elevation with isolated totals up to 1 inch. A few roads could become slippery in these areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another storm system is expected to bring thunderstorms to the region again Friday. Some storms may become strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jan 9, 8:05 PM EST, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
805 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Tstm Wnd Dmg 2 ESE Avondale Estates 33.75N 84.23W
01/09/2024 DeKalb GA Emergency Mngr
A tree was downed on E. Hilda Circle.
&&Local storm report, Jan 9, 8:11 PM EST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
811 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM Tstm Wnd Dmg 1 E Panthersville 33.71N 84.25W
01/09/2024 DeKalb GA Emergency Mngr
A tree and power lines were downed on
Columbia Drive at Rainbow Drive.
&&Local storm report, Jan 9, 8:20 PM EST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
820 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Flash Flood 2 NNW Ola 33.47N 84.06W
01/09/2024 Henry GA Emergency Mngr
Turner Rd was flooded and closed at Upchurch
Rd.
&&Local storm report, Jan 9, 8:54 PM EST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
854 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Flash Flood 2 NW Fincherville 33.44N 83.98W
01/09/2024 Henry GA Emergency Mngr
Stroud Rd was flooded near the intersection
of Mt. Bethel Rd.
&&Local storm report, Jan 9, 8:58 PM EST, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
858 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Flash Flood 2 WSW Flippen 33.47N 84.22W
01/09/2024 Henry GA Emergency Mngr
Mt. Olive Rd was closed due to flooding near
the intersection of Pond Dr.
&&Local storm report, Jan 9, 9:02 PM EST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
902 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Flash Flood 2 SW Locust Grove 33.33N 84.13W
01/09/2024 Henry GA Emergency Mngr
Indian Creek Rd was closed due to flooding
near the crossing at I-75.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 7:33 PM EST | River Flood Warning | FFC | Cherokee | 19 hr |
| Jan 9, 8:41 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Jan 9, 10:09 PM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Jan 9, 10:40 PM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Jan 10, 5:06 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 16 hr |
| Jan 10, 5:13 AM EST | River Flood Warning | FFC | Newton, Rockdale | 21 days |
| Jan 10, 5:46 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Jan 10, 5:51 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 9 hr |
| Jan 10, 5:54 AM EST | River Flood Warning | FFC | Newton, Walton | 21 days |
| Jan 10, 5:58 AM EST | River Flood Warning | FFC | Floyd | 9 hr |
| Jan 10, 7:41 AM EST | River Flood Warning | FFC | Catoosa | 24 hr |
| Jan 10, 10:11 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Jan 10, 12:16 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 8 hr |
| Jan 10, 1:54 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 67 hr |
| Jan 10, 1:56 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 31 hr |
| Jan 10, 2:23 PM EST | River Flood Warning | FFC | Cobb, Douglas | 6 hr |
| Jan 10, 3:48 PM EST | River Flood Warning | FFC | Newton | 29 hr |
| Jan 10, 5:03 PM EST | River Flood Warning | FFC | Newton | 51 hr |
| Jan 10, 5:35 PM EST | River Flood Warning | FFC | Clarke, Oconee | 14 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.